# SDR AALA20160716001

- Difficulty date: July 16, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 46,855 hours, 14,820 cycles
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Low
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE CREW REPORTED A TOTAL LOSS OF POTABLE WATER.  EMERGENCY DECLARED. LANDING UNEVENTFUL.  SERVICED POTABLE WATER. NO LEAKS NOTED. OPS CHECKED NORMAL.
